Seidel-equivalence of strongly regular graphs

Bhagawandas, ; Shrikhande, S. S. (1968) Seidel-equivalence of strongly regular graphs Sankhya, 30 (4). pp. 359-368. ISSN 0972-7671

Full text not available from this repository.

Official URL:


Seidel-equivalence of two strongly regular graphs G and G∗ with the same parameters is defined. Necessary conditions for the existence of partially balanced incomplete block designs with L2(4) and pseudo-T(8) association schemes are also obtained. The paper also contains the uniqueness of a certain association scheme with 16 vertices and the non-existence of another scheme with 28 vertices.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
ID Code:74089
Deposited On:08 Dec 2011 12:22
Last Modified:08 Dec 2011 12:22

Repository Staff Only: item control page